MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 72002
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2023 after participating in a trial phase and wear experience with nalu.The implantable pulse generator (ipg) was placed in the lower back area and the implanted leads were placed in the area of c2 to target the occipital nerve.In (b)(6) 2024 the patient reported pain levels had decreased from 8/10 down to 1/10 and returned to work.In (b)(6) 2024 the patient reported loss of therapy from the system.Imaging was performed and field investigation concluded that the implanted leads had migrated away from the intended nerve target.A surgical revision was performed on (b)(6) 2024 with the intention of repositioning the migrated leads.During the procedure the ipg was damaged and required replacement.
 
Additional Manufacturer Narrative
Patient is reported to work in a physically demanding job and also is caregiver for young children at home.Migration is a known inherent risk of implantable neuromodulation systems, however it is potentially significant that the lead migration took place shortly after the patient returned to work.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20077033
Report Number3015425075-2024-00313
Device Sequence Number6574107
Product Code GZB
UDI-Device Identifier00812537033624
UDI-Public0100812537033624112204181725041810R2533
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/18/2025
Device Model Number72002
Device Catalogue Number72002
Device Lot NumberR2533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown